Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1995, Volume 7, Number 5, Pages 46–47 (Mi mm1710)  

International Conference "Differential Equations and Applications" (Saransk, December, 20–22, 1994)

Topological classification of structurally stable diffeomorphisms with one-dimensional attractors and repellers on surfaces

V. Z. Grines

Nizhnii Novgorod State Agricultural Academy

Full text: PDF file (185 kB)

Bibliographic databases:

Citation: V. Z. Grines, “Topological classification of structurally stable diffeomorphisms with one-dimensional attractors and repellers on surfaces”, Matem. Mod., 7:5 (1995), 46–47

Citation in format AMSBIB
\Bibitem{Gri95}
\by V.~Z.~Grines
\paper Topological classification of structurally stable diffeomorphisms with one-dimensional attractors and repellers on surfaces
\jour Matem. Mod.
\yr 1995
\vol 7
\issue 5
\pages 46--47
\mathnet{http://mi.mathnet.ru/mm1710}
\zmath{https://zbmath.org/?q=an:1007.37500}


Linking options:
  • http://mi.mathnet.ru/eng/mm1710
  • http://mi.mathnet.ru/eng/mm/v7/i5/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:164
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022